TY - JOUR T1 - Variational Discretization of Parabolic Control Problems in the Presence of Pointwise State Constraints JO - Journal of Computational Mathematics VL - 1 SP - 1 EP - 15 PY - 2011 DA - 2011/02 SN - 29 DO - http://doi.org/10.4208/jcm.1006-m3213 UR - https://global-sci.org/intro/article_detail/jcm/8460.html KW - Parabolic optimal control problem, State constraints, Error estimates. AB -

We consider a parabolic optimal control problem with pointwise state constraints. The optimization problem is approximated by a discrete control problem based on a discretization of the state equation by linear finite elements in space and a discontinuous Galerkin scheme in time. Error bounds for control and state are obtained both in two and three space dimensions. These bounds follow from uniform estimates for the discretization error of the state under natural regularity requirements.